# SDR SWAA2025051356681

- Difficulty date: April 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241BF WAS REPLACED. FABRICATED NEW PANEL IAW SRM 53-00-50-2R-0 & BOEING DWG 144A5810 ID 0189.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
